# SDR ASMF201205013

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 28,045 hours, 14,399 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 48696
- Condition: Damaged
- Location: Lt
- Part time: 19,517 hours, 9,951 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FUELING, A IMBALANCE BETWEEN LT AND RT FUEL TANKS WERE OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE.  FLIGHT CREW DECIDED TO CONTINUE TO DESTINATION.  SHUTOFF VALVE WAS REPLACED IAW MM 28-21-51, TESTED CORRECT.
